What are the side effects of Tattoo Laser Removal and using Doxycycline?

I've been having laser tattoo removal treatments for 3 sessions now all 6 weeks apart and I've just started a course of doxicyllin for acne going on 2ish weeks. I had the treatment and realised I probably shouldn't have.... What are the side effects? And what can I be doing to help a fast recovery?

Doctor Answers 1

Doxycycline and Laser tattoo removal

The medication makes your skin more sensitive to the laser. If you didn't have side effects from the laser immediately, then don't worry. This is something you need to discuss with the provider because settings will need to be adjusted in some cases.

Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.